Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014 (2014), Article ID 720875, 7 pages
http://dx.doi.org/10.1155/2014/720875
Research Article

Lipschitz Estimates for One-Sided Cohen’s Commutators on Weighted One-Sided Triebel-Lizorkin Spaces

1School of Sciences, China University of Mining & Technology, Beijing 100083, China
2Department of Basic Curriculum, North China Institute of Science and Technology, Hebei 065201, China
3Department of Mathematics, Linyi University, Linyi 276005, China
4School of Sciences, Shandong Normal University, Jinan 250014, China

Received 19 September 2014; Accepted 20 November 2014; Published 8 December 2014

Academic Editor: Guozhen Lu

Copyright © 2014 Xiao Jin Zhang and Xian Ming Hou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. P. Calderón, “Commutators of singular integral operators,” Proceedings of the National Academy of Sciences of the United States of America, vol. 53, pp. 1092–1099, 1965. View at Publisher · View at Google Scholar · View at MathSciNet
  2. J. Cohen, “A sharp estimate for a multilinear singular integral in Rn,” Indiana University Mathematics Journal, vol. 30, no. 5, pp. 693–702, 1981. View at Publisher · View at Google Scholar · View at MathSciNet
  3. W. G. Chen and S. Z. Lu, “On multilinear singular integrals in Rn,” Advances in Mathematics (China), vol. 29, no. 4, pp. 325–330, 2000. View at Google Scholar · View at MathSciNet
  4. Z. Fu, S. Lu, Y. Pan, and S. Shi, “Some one-sided estimates for oscillatory singular integrals,” Nonlinear Analysis: Theory, Methods & Applications, vol. 108, pp. 144–160, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  5. Z. Fu, S. Lu, S. Sato, and S. Shi, “On weighted weak type norm inequalities for one-sided oscillatory singular integrals,” Studia Mathematica, vol. 207, no. 2, pp. 137–151, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. Z. W. Fu, G. L. Wang, and Q. Y. Wu, “Weighted Lipschitz estimates for commutators of one-sided operators on one-sided Triebel-LIZorkin spaces,” Mathematical Inequalities & Applications, vol. 17, no. 2, pp. 611–625, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. Z. Fu, S. Lu, Y. Pan, and S. Shi, “Boundedness of one-sided oscillatory integral operators on weighted Lebesgue spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 291397, 7 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. M. Lorente and M. S. Riveros, “Weights for commutators of the one-sided discrete square function, the Weyl fractional integral and other one-sided operators,” Proceedings of the Royal Society of Edinburgh, Section A: Mathematics, vol. 135, no. 4, pp. 845–862, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. R. A. Macías and M. S. Riveros, “One-sided extrapolation at infinity and singular integrals,” Proceedings of the Royal Society of Edinburgh: Section A Mathematics, vol. 130, no. 5, pp. 1081–1102, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. F. J. Martín-Reyes and A. de la Torre, “One-sided BMO spaces,” Journal of the London Mathematical Society, vol. 49, no. 3, pp. 529–542, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  11. C. Pérez, “Sharp estimates for commutators of singular integrals via iterations of the Hardy-Littlewood maximal function,” The Journal of Fourier Analysis and Applications, vol. 3, no. 6, pp. 743–756, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  12. S. Shi and Z. Fu, “Estimates of some operators on one-sided weighted Morrey spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 829218, 9 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  13. E. Sawyer, “Weighted inequalities for the one-sided Hardy-Littlewood maximal functions,” Transactions of the American Mathematical Society, vol. 297, no. 1, pp. 53–61, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. A. de la Torre and J. L. Torrea, “One-sided discrete square function,” Studia Mathematica, vol. 156, no. 3, pp. 243–260, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. H. Aimar, L. Forzani, and F. J. Martín-Reyes, “On weighted inequalities for singular integrals,” Proceedings of the American Mathematical Society, vol. 125, no. 7, pp. 2057–2064, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. Z. W. Fu and S. Z. Lu, “One-sided Triebel-Lizorkin space and its applications,” Scientia Sinica Mathematica, vol. 41, pp. 43–52, 2011 (Chinese). View at Google Scholar
  17. Y. Ding, S. Z. Lu, and K. Yabuta, “Multilinear singular and fractional integrals,” Acta Mathematica Sinica, vol. 22, no. 2, pp. 347–356, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. M. Lorente and M. S. Riveros, “Two extrapolation theorems for related weights and applications,” Mathematical Inequalities & Applications, vol. 10, no. 3, pp. 643–660, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. K. F. Andersen and E. T. Sawyer, “Weighted norm inequalities for the Riemann-Liouville and Weyl fractional integral operators,” Transactions of the American Mathematical Society, vol. 308, no. 2, pp. 547–558, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. F. J. Martín-Reyes, L. Pick, and A. de la Torre, “A+ condition,” Canadian Journal of Mathematics, vol. 45, no. 6, pp. 1231–1244, 1993. View at Google Scholar